# SDR A6WA202211228386

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 47,465 hours, 46,085 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Component: Ballast, Bruce, BR9500
- Component part number: BR95005
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DISCREPANCY: CREW WITNESSED SMOKE COMING FROM ABOVE BIN OVER ROW 10AB AS WELL AS BURN MARKS ON THE CEILING.  ****AIRCRAFT REMOVED FROM SERVICE***** REMOVED AND REPLACED SIDEWALL BALLAST LOCATED AT 10AB.  OPS CHECK      GOOD. IAW AMM 33-21-10.  REF 339930-2 FOR BURN MARKS ON CEILING AND    INSULATION.
